Tummy Tuck After Prednisone for Myasthenia Gravis?

I took Prednisone (due to Myasthenia Gravis) for about 1 and 1/2 years and now I am down to 2.5 mg and I lost about 60 pounds but stomach is saggy and I thinking of a Tummy tuck.

Is it recommendable? Does insurance cover it? Thanks.

Doctor Answers (2)

Stop prednisone

+2

First, I would agree with Dr. Rosenblatt that you stop the prednisone.

Secondly, your primary care physician would need to know your plans and help you prepare for undergoing surgery.

Thirdly, I would achieve a stable weight first.

Insurance is not likely to cover this procedure.


Chicago Plastic Surgeon
5.0 out of 5 stars 48 reviews

Get off the prednisone first.

+2

You need to be in good health and medically cleared before a tummy tuck. Seek a well qualified board certified plastic surgeon and get his opinion. For me, you would need to be off of predisone and medically cleared first.

William B. Rosenblatt, MD
New York Plastic Surgeon
4.0 out of 5 stars 9 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.